# SDR DALA2019122607553

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM WORK CARD 5312-01170-10B-02 CREW 02 STEP 15 DVI INSPECTION,  FOUND THE TEE FITTING CORRODED.  THE TEE FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
